MAUDE Adverse Event Report: ABBOTT MEDICAL OPTICS TECNIS; TORIC IOLS

ABBOTT MEDICAL OPTICS TECNIS; TORIC IOLS
Model Number ZCT150
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Visual Disturbances (2140); Discomfort (2330)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
There is no indication at the time of this report that the lens has been explanted.All pertinent information available to abbott medical optics has been submitted.
 
Event or Problem Description
It was reported that after implantation of a zct150 intraocular lens (iol) in both eyes, the patient experienced great deal of trouble under fluorescent lighting.Patient is having hard time working on the computer, is uncomfortable and has trouble seeing, focusing, completing work but is fine outside.Per the patient according to her doctor, her eyes are healthy and seeing properly.This report represents the lens implanted in patient's right eye.A separate report is being filed for the lens implanted in patient's left eye.
 
Additional Manufacturer Narrative
Device evaluation: the lens was not returned to the manufacturer for evaluation.Visual inspection could not be performed, therefore the reported complaint could not be verified.Manufacturing records were reviewed and the lens was manufactured according to specification.There were no non-conformances with respect to the manufacturing process.The lenses were released according to specifications.A search on complaints related to this production order was conducted.Results revealed no other complaints for this order number were received to date.Based on the investigation results there is no indication of a product quality deficiency.All pertinent information available to abbott medical optics has been submitted.

Brand Name
TECNIS
Common Device Name
TORIC IOLS
Manufacturer (Section D)
ABBOTT MEDICAL OPTICS
santa ana CA
MDR Report Key5941108
Report Number9614546-2016-00446
Device Sequence Number16490716
Product Code HQL
UDI-Device Identifier05050474552142
UDI-Public(01)05050474552142(17)190810
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient
Type of Report Initial,Followup
Report Date (Section B) 10/11/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date08/10/2019
Device Model NumberZCT150
Device Catalogue NumberZCT150U200
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 08/16/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/09/2016
Supplement Report FDA Received Date10/11/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;